MAUDE Adverse Event Report: CARDINAL HEALTH 27G X 1 1 4 A ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 27G X 1 1 4 A ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200508
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that two podiatrists are having issues with the yellow 27 gauge needles.They have had several that leak.On (b)(6) 2024 the customer stated that one provider stated that they can only recall 1 or 2 instances of leaking at the level of the luer lock.
 
Event or Problem Description
The customer reported that two podiatrists are having issues with the yellow 27 gauge needles.They have had several that leak.On (b)(6) 2024 the customer stated that one provider stated that they can only recall 1 or 2 instances of leaking at the level of the luer lock.Additional information received on 06mar2024 stated that it seems like it is leaking from the needle hub.They are using bd plastipak 3 ml syringe luer-lock tip, lot 3321046.Item number unknown.The issue is occurring when injecting.No harm other than the patient getting poked a second time.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
27G X 1 1 4 A ALUM HUB RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18848064
Report Number1017768-2024-00010
Device Sequence Number7457444
Product Code FMI
UDI-Device Identifier30884521008704
UDI-Public30884521008704
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881200508
Device Catalogue Number8881200508
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer02/14/2024
Not provided
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/06/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown